# SDR 07FDEA01721

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69708043
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB ELEVATOR FEEL CONTROL UNIT PLATFORM ASSY FWD RT VERTICAL WEB CRACKED ON INTERNAL SIDE AT THE TWO MOST FWD LWR FASTENERS.  REMOVED RT VERTICAL WEB, PICKED UP HOLES IN NEW WEB, INSTALLED RIVETS AND   HILOCKS IN NEW WEB, REF SRM 51-30-2.
